# SDR UPS07550687

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DENT IN FUSELAGE LEFT SIDE APPROX 5 FT AFT OF CREW ENTRY DOOR.  ACCOMPLISHED HFEC INSP OF AREA PER NDTM PART 6, 51-00-19, NO CRACKS WERE DETECTED PP QC 0558905.  ACCOMPLISHED INTERIM ACTIONS PER PARAGRAPH 6A OF EO B757-5330-27682-A.  OK FOR CONTINUED SERVICE.  ACCOMPLISHED PERMANENT REPAIR WITHIN 30 DAYS.
